MAUDE Adverse Event Report: SMITH & NEPHEW, INC. TUBE SET STERILE A127 PUMP; INSUFFLATOR, HYSTEROSCOPIC

SMITH & NEPHEW, INC. TUBE SET STERILE A127 PUMP; INSUFFLATOR, HYSTEROSCOPIC
Model Number T0449-01
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/23/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device had a fluctuating pressure during procedure causing shoulder extravasated.No patient injury was reported.
 
Additional Manufacturer Narrative
H10: h3, h6: an evaluation was performed by the supplier and could not confirm the customer complaint for the device had a fluctuating pressure.A visual inspection was performed and showed no damage or misuse.Functional inspection was performed and indicated the returned device passed all criteria.This included a pressure test with a result of pass.No manufacturing related defects were observed.

Brand Name
TUBE SET STERILE A127 PUMP
Common Device Name
INSUFFLATOR, HYSTEROSCOPIC
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
Manufacturer (Section G)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
Manufacturer Contact
jim
arthrocare corporation
7000 west william cannon drive
austin, 78735 united states 
MDR Report Key7527662
Report Number3003604053-2018-00073
Device Sequence Number176095
Product Code HIG
UDI-Device Identifier04056702003678
UDI-Public(01)04056702003678(17)211130(10)4011667
Combination Product (Y/N)N
PMA/510(K) Number
K031616
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/30/2021
Device Model NumberT0449-01
Device Catalogue NumberT0449-01
Device Lot Number4011667
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2018
Supplement Date Received by Manufacturer12/11/2018
Not provided
Initial Report FDA Received Date05/18/2018
Supplement Report FDA Received Date09/04/2023
12/21/2018
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown